Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Grüss type inequalities in inner product modules


Authors: Dijana Ilisevic and Sanja Varosanec
Journal: Proc. Amer. Math. Soc. 133 (2005), 3271-3280
MSC (2000): Primary 46L08, 46H25; Secondary 46CXX, 26D99
Published electronically: May 2, 2005
MathSciNet review: 2161149
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give some properties of a generalized inner product in modules over H*-algebras and C*-algebras and we obtain inequalities of Grüss type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L08, 46H25, 46CXX, 26D99

Retrieve articles in all journals with MSC (2000): 46L08, 46H25, 46CXX, 26D99


Additional Information

Dijana Ilisevic
Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, P. O. Box 335, 10002 Zagreb, Croatia
Email: ilisevic@math.hr

Sanja Varosanec
Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, P. O. Box 335, 10002 Zagreb, Croatia
Email: varosans@math.hr

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07937-2
PII: S 0002-9939(05)07937-2
Keywords: Generalized inner product, inner product H*-module, inner product C*-module, Cauchy-Schwarz inequality, Gr\"uss inequality
Received by editor(s): June 11, 2004
Published electronically: May 2, 2005
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.